# SDR AU990424

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1143800123
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRSPEED INDICATOR HAS INCORRECT READINGS.
